zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
ADM-Padé technique for the nonlinear lattice equations. (English) Zbl 1162.65399
Summary: ADM-Padé technique is a combination of Adomian decomposition method (ADM) and Padé approximants. We solve two nonlinear lattice equations using the technique which gives the approximate solution with higher accuracy and faster convergence rate than using ADM alone. Bell-shaped solitary solution of Belov-Chaltikian (BC) lattice and kink-shaped solitary solution of the nonlinear self-dual network equations (SDNEs) are presented. Comparisons are made between approximate solutions and exact solutions to illustrate the validity and the great potential of the technique.

65M70Spectral, collocation and related methods (IVP of PDE)
Full Text: DOI
[1] Suris, Y. B.: New integrable systems related to the relativistic Toda lattice, J. phys. A: math. Gen. 30, 1745-1761 (1997) · Zbl 1001.37508 · doi:10.1088/0305-4470/30/5/035
[2] Suris, Y. B.: Integrable discretizations for lattice systems: local equations and their Hamiltonian properties, Rev. math. Phys. 11, 727-822 (1999) · Zbl 0965.37058 · doi:10.1142/S0129055X99000258
[3] Suris, Y. B.: The problem of integrable discretization: Hamiltonian approach, Progress in mathematics 219 (2003) · Zbl 1033.37030
[4] Blaszak, M.; Marciniak, K.: R-matrix approach to lattice integrable systems, J. math. Phys. 35, 4661-4682 (1994) · Zbl 0823.58013 · doi:10.1063/1.530807
[5] Belov, A. A.; Chaltikian, K. D.: Lattice analogues of W-algebras and classical integrable equations, Phys. lett. B 309, 268-274 (1993) · Zbl 0905.17032 · doi:10.1016/0370-2693(93)90932-8
[6] Sahadevan, R.; Khousalya, S.: Similarity reduction, generalized symmetries and integrability of belov -- chaltikian and blaszak -- marciniak lattice equation, J. math. Phys. 42, 3854-3870 (2001) · Zbl 1005.37033 · doi:10.1063/1.1378306
[7] Sahadevan, R.; Khousalya, S.: Belov -- chaltikian and blaszak -- marciniak lattice equations: recursion operators and factorization, J. math. Phys. 44, 882-898 (2003) · Zbl 1061.37051 · doi:10.1063/1.1530755
[8] Hu, X. B.; Zhu, Z. N.: Bäcklund transformation and nonlinear superposition formula for the belov -- chaltikian lattice, J. phys. A: math. Gen. 31, 4755-4761 (1998) · Zbl 0952.37051 · doi:10.1088/0305-4470/31/20/012
[9] Hu, X. B.; Zhu, Z. N.: Some new results on the blaszak -- marciniak lattice: Bäcklund transformation and nonlinear superposition formula, J. math. Phys. 39, 4766-4772 (1998) · Zbl 0927.37050 · doi:10.1063/1.532535
[10] Ma, W. X.; Hu, X. B.; Zhu, S. M.; Wu, Y. T.: Bäcklund transformation and its superposition principle of a blaszak -- marciniak four-field lattice, J. math. Phys. 40, 6071-6086 (1999) · Zbl 1063.37564 · doi:10.1063/1.533071
[11] Zhang, D. J.: Singular solutions in Casoratian form for two differential -- difference equations of the Volterra type, Chaos soliton. Fract. 23, 1333-1350 (2005) · Zbl 1078.39018 · doi:10.1016/j.chaos.2004.06.034
[12] Narita, K.: Soliton solution for a highly nonlinear difference -- differential equation, Chaos soliton. Fract. 3, 279-283 (1993) · Zbl 0771.35060 · doi:10.1016/0960-0779(93)90011-O
[13] Wang, Z.; Zhang, H. Q.: New exact solutions to some difference differential equations, Chin. phys. 15, 2210-2215 (2006)
[14] Z. Wang, H.Q. Zhang, Construct solitary solutions of discrete hybrid equation by Adomian decomposition method, Chaos Soliton. Fract. doi:10.1016/j.chaos.2007.08.011.
[15] Zhang, W.; Huang, Y. Z.; Xiao, Y.: Exact solitary waves of a nonlinear network equation, Phys. rev. E 57, 7358-7361 (1998)
[16] Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994) · Zbl 0802.65122
[17] Adomian, G.: A review of the decomposition method in applied mathematics, J. math. Anal. appl. 135, 501-544 (1988) · Zbl 0671.34053 · doi:10.1016/0022-247X(88)90170-9
[18] Adomian, G.: Nonlinear stochastic operator equations, (1986) · Zbl 0609.60072
[19] Baker, G. A.; Graves-Morris, P.: Encyclopedia of mathematics and its application 13, Parts I and II: Padé approximants (1981)
[20] Baker, G. A.: Essential of Padé approximants, (1975) · Zbl 0315.41014
[21] Abassy, T. A.; Ei-Tawil, M. A.; Saleh, H. K.: The solution of Burgers and good Boussinesq equations using ADM-Padé technique, Chaos soliton. Fract. 32, 1008-1026 (2007) · Zbl 1130.35111 · doi:10.1016/j.chaos.2005.11.029
[22] Basto, M.; Semiao, V.; Calheiros, F. L.: Numerical study of modified Adomian’s method applied to Burgers equation, J. comput. Appl. math. 206, 927-949 (2007) · Zbl 05168624
[23] Wazwaz, A. M.: The modified decomposition method and Padé approximants for solving the Thomas -- Fermi equation, Appl. math. Comput. 105, 11-19 (1999) · Zbl 0956.65064 · doi:10.1016/S0096-3003(98)10090-5
[24] Wazwaz, A. M.: Analytical approximations and Padé approximants for Volterra’s population model, Appl. math. Comput. 100, 13-25 (1999) · Zbl 0953.92026 · doi:10.1016/S0096-3003(98)00018-6
[25] Yan, Z. Y.: Approximate Jacobi elliptic function solutions of the modified KdV equation via the decomposition method, Appl. math. Comput. 166, 571-583 (2005) · Zbl 1073.65106 · doi:10.1016/j.amc.2004.07.004
[26] Ismail, H. N. A.; Raslan, K. R.; Salem, G. S. E.: Solitary wave solutions for the general KdV equation by Adomian decomposition method, Appl. math. Comput. 154, 17-29 (2004) · Zbl 1051.65100 · doi:10.1016/S0096-3003(03)00686-6
[27] Wazwaz, A. M.: A computational approach to soliton solutions of the Kadomtsev -- Petviashvili equation, Appl. math. Comput. 123, 205-217 (2001) · Zbl 1024.65098 · doi:10.1016/S0096-3003(00)00065-5
[28] Wazwaz, A. M.: Construction of solitary wave solutions and rational solutions for the KdV equation by Adomian decomposition method, Chaos soliton. Fract. 12, 2283-2293 (2001) · Zbl 0992.35092 · doi:10.1016/S0960-0779(00)00188-0
[29] Chen, Y.; An, H. L.: Numerical solutions of a new type of fractional coupled nonlinear equations, Commun. theor. Phys. 49, 839-844 (2008)
[30] An, H. L.; Chen, Y.: The numerical solutions of a class of nonlinear evolution equations with nonlinear term of any order, Commun. theor. Phys. 49, 579-584 (2008)
[31] Gu, H. F.; Li, Z. B.: A modified Adomian method for system of nonlinear differential equations, Appl. math. Comput. 187, 748-755 (2007) · Zbl 1121.65082 · doi:10.1016/j.amc.2006.08.153
[32] Stahl, H.: Spurious poles in Padé approximation, J. comput. Appl. math. 99, 511-527 (1998) · Zbl 0928.41011 · doi:10.1016/S0377-0427(98)00180-0